# SDR 98ZZZM383

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 2540 · Lavatories
- Part: Trim
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAV INSIDE DIVIDER WALL, METAL LOWER TRIM PIECE CORRODED 6-8 INCHES LONG.  REPLACED CORRODED TRIM PIECE ON FWD LAV DIVIDER WALL.  (M)
